Alert archive / Kansas / Flash Flood Warnings in 2011

Flash Flood Warning 29, NWS Goodland, KS

August 7, 2011Sherman County, Kansas

NWS Goodland, KS issued this flash flood warning at Aug 7, 2011, 5:01 AM MDT for Sherman County, Kansas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 7, 2011, 5:01 AM MDT (11:01 UTC)
Expired
Aug 7, 2011, 8:00 AM MDT
In force
3 hr
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Flood severity
None

County Sherman County, KS

The radar

The Goodland radar (KGLD), 7 km from the middle of the area, began a volume at 11:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 11.0 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2011-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 93 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2011-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -9 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
93 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
4007 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
-9 m²/s²
0-3 km storm-relative helicity
-2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

079 
WGUS53 KGLD 071101
FFWGLD
KSC181-071400-
/O.NEW.KGLD.FF.W.0029.110807T1101Z-110807T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
501 AM MDT SUN AUG 7 2011

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SHERMAN COUNTY IN NORTHWEST KANSAS...

* UNTIL 800 AM MDT

* AT 456 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.     
  RAINFALL AMOUNTS OF AROUND AN INCH IN A HALF HOUR HAVE BEEN        
  REPORTED AND WHILE THE RAIN IS EXPECTED TO END BY 6 AM MDT...RUN   
  OFF FROM THESE INTENSE RAIN RATES WILL CREATE SOME FLOODING OF A   
  FEW COUNTY ROADS AND OTHER LOW LYING AREAS.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  EDSON...GOODLAND AND RULETON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
GOODLAND.

&&

LAT...LON 3915 10180 3916 10197 3927 10205 3949 10190
      3957 10171 3956 10139 3929 10142 3919 10160

$$

JRM
2 follow-up statements
609 
WGUS73 KGLD 071213
FFSGLD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
613 AM MDT SUN AUG 7 2011

KSC181-071400-
/O.CON.KGLD.FF.W.0029.000000T0000Z-110807T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SHERMAN KS-
613 AM MDT SUN AUG 7 2011

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SHERMAN COUNTY UNTIL 800
AM MDT...

AT 608 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THAT HEAVY RAINFALL HAS ENDED ACROSS THE WARNED AREA. ALTHOUGH THE 
RAIN HAS ENDED...EXCESS RUN OFF FROM OVERNIGHT RAINFALL WILL 
CONTINUE TO CAUSE FLOODING OF SOME COUNTY ROADS AND OTHER LOW SPOTS. 
ANY FLOODING IS EXPECTED TO OCCUR IN RURAL AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY
MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN GOODLAND.

&&

LAT...LON 3915 10180 3916 10197 3927 10205 3949 10190
      3957 10171 3956 10139 3929 10142 3919 10160

$$

JRM
796 
WGUS73 KGLD 071356
FFSGLD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
756 AM MDT SUN AUG 7 2011

KSC181-071408-
/O.EXP.KGLD.FF.W.0029.000000T0000Z-110807T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SHERMAN KS-
756 AM MDT SUN AUG 7 2011

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SHERMAN COUNTY WILL
BE ALLOWED TO EXPIRE AT 800 AM MDT/900 AM CDT/...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3915 10180 3916 10197 3927 10205 3949 10190
      3957 10171 3956 10139 3929 10142 3919 10160

$$

JLUNDQUI

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this flash flood warning went out at Aug 7, 2:25 AM MDT, 2 hours 36 minutes earlier.

Area forecast discussion, Aug 7, 2:25 AM MDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
225 AM MDT SUN AUG 7 2011

.DISCUSSION...
224 AM MDT SUN AUG 7 2011

04Z WATER VAPOR IMAGERY CONTINUED TO INDICATE ZONAL FLOW ALOFT
ACROSS THE AREA WITH SOME SHORT WAVE RIDGING APPARENT ON RUC
ANALYSIS ACROSS WYOMING. AT THE SFC...WEAK SFC WINDS MADE FRONTAL
ZONE DIFFICULT TO MAKE OUT...BUT APPEARED TO RUN ROUGHLY FROM A KLNK
TO KLAA LINE.

PRECIPITATION CHANCES AND TEMPERATURES WILL BE PRIMARY CONCERN
THROUGH THE MIDDLE OF THE WEEK AS FAIRLY ACTIVE PATTERN CONTINUES.

TODAY-TONIGHT...INITIAL CONCERNS FOR THE PERIOD WILL BE POTENTIAL FOR
OVERNIGHT THUNDERSTORMS TO CONTINUE THROUGH THE MORNING HOURS AS
WELL AS FOR DEVELOPMENT OF FOG. NOT SEEING A LOT IN THE WAY OF FOG
DEVELOPMENT CURRENTLY...BUT WITH TDS AROUND 70...LIGHT WINDS AND
SOME WEAK CONVERGENCE ALONG FRONTAL ZONE...CANNOT RULE OUT FOG AT
THIS TIME...BUT WILL WAIT AND SEE HOW THINGS DEVELOP THROUGH THE
NIGHT. FOR PRECIPITATION CHANCES...DOES APPEAR TO BE SOME MODERATE
ELEVATED INSTABILITY DURING THE MORNING HOURS IN AREA OF BROAD H
7-H6 WAA. WHILE POTENTIAL INSTABILITY IS THERE...QUITE A BIT OF CINH
AS WELL AND WITH HIGH RES SHORT TERM GUIDANCE NOT REALLY SHOWING
MUCH DEVELOPMENT DO NOT THINK GOING ANY HIGHER THAN ISOLATED IS
WARRANTED AT THIS TIME. YESTERDAYS FRONTAL ZONE WILL REMAIN PRIMARY
FOCUS FOR THUNDERSTORM DEVELOPMENT DURING THE AFTERNOON AND EVENING
WITH FAIRLY STRONG AREA OF INSTABILITY ALONG AND NORTH OF THIS AREA.
GENERAL CONSENSUS IS FOR THIS FRONT TO RUN ACROSS CENTRAL PORTION OF
THE CWA...AND GIVEN EXPECTED SFC FLOW THINK STORMS WILL FORM ALONG
FRONT ITSELF AND ALSO TO THE NORTH ACROSS HIGHER ELEVATIONS AND
DRIFT EAST WITH TIME. LIMITED COVERAGE YESTERDAY GIVES A FEW
CONCERNS ABOUT COVERAGE BUT WITH WEAKER CINH...STRONGER SHEAR TO
ORGANIZE STORMS AND MUCH STRONGER LARGE SCALE SUPPORT OVERNIGHT
THINK KEEPING POPS IN THE 30-50 RANGE WARRANTED DESPITE NOTED
DIFFERENCES IN LATEST GUIDANCE...ALTHOUGH WILL WAIT TO SEE LATEST
ENSEMBLE DATA BEFORE MAKING A FINAL CALL. STILL APPEARS TO BE QUITE
A LARGE SPREAD WITH RESPECT TO TEMPERATURES THIS AFTERNOON WITH
NEARLY 10 DEGREES DIFFERENCE BETWEEN SREF AND GEFS MEANS. WITH
OUTFLOW WORKING ITS WAY SOUTH POSSIBLY REINFORCING THE FRONTAL
ZONE...SEEMS REASONABLE THAT FRONT WILL MOVE SOUTH OVER THE NEXT
SEVERAL HOURS...POTENTIALLY RESULTING IN A STRONG TEMP GRADIENT
TODAY. HAVE A FEW DOUBTS THOUGH ABOUT THE MAGNITUDE OF COLD AIR
NORTH OF FRONT THOUGH AS IT VERY LITTLE IMPACT ON TEMPS YESTERDAY
AND MIXED LAYER TEMPS TO THE SOUTH WOULD SUPPORT TEMPS SIMILAR TO
YESTERDAY.

MONDAY-MONDAY NIGHT...SHORT WAVE TROUGH ASSOCIATED WITH SUNDAY NIGHT
PRECIPITATION WILL RAPIDLY DRIFT TO THE SOUTH DURING THE MORNING
HOURS...WITH DEEP CAA BEHIND IT BRINGING A PERIOD OF SUBSIDENCE TO
MUCH OF THE AREA DURING THE MORNING HOURS. THINK HOLDING ONTO POPS
DURING THE EARLY MORNING HOURS TO ACCOUNT FOR TIMING
DIFFERENCES...BUT THINK ANY LINGERING PRECIPITATION WILL END AS
TROUGH DRIFTS TO THE SOUTHEAST. POINT SOUNDINGS SUGGEST THAT SFC
HEATING MAY BE ENOUGH TO REMOVE MOST AFTERNOON CINH AND COULD
POTENTIALLY ALLOW FOR A FEW DIURNALLY DRIVEN STORMS TO
INITIATE...BUT WITH SYNOPTIC SCALE FORCING REMAINING
SUBSIDENT...LACK OF ANY STRONG FOCUSING MECHANISM AND LOW ENSEMBLE
PROBABILITIES...CANNOT GO MUCH HIGHER THAN 15-20 POPS AT THIS POINT.
TEMPERATURES WILL BE COOLER ACROSS THE ENTIRE AREA AS COLD FRONT
WILL BE WELL TO THE SOUTH OF THE AREA BY MONDAY MORNING AND THINK
GEFS MEAN VALUES IN THE MID TO UPPER 80S REASONABLE FOR THE TIME
BEING AND WITH SFC HIGH SETTLING OVER THE AREA OVERNIGHT COULD BE A
LITTLE ON THE CHILLY SIDE WITH A FEW LOCATIONS DROPPING INTO THE 50S
OVERNIGHT. CONSIDERED DROPPING LOW TEMPS SEVERAL MORE DEGREES...BUT
WITH VERY HUMID AIRMASS CURRENTLY IN PLACE HAVE CONCERNS ABOUT
THINGS FOGGING UP AND HOLDING TEMPS STEADY...SO WILL REFRAIN FROM
DRASTIC MIN TEMP CHANGES FOR NOW.

TUESDAY-WEDNESDAY...FLOW ALOFT WILL REMAIN SIMILAR TO THE PAST FEW
DAYS...WITH FAIRLY ZONAL AND PROGRESSIVE FLOW EXPECTED TO CONTINUE
THROUGH THE PERIOD...OPENING DOOR TO A SERIES OF SMALL SHORT WAVE
TROUGHS. ALSO APPEARS FRONTAL ZONE WILL REMAIN CENTERED OVER THE CWA
ON BOTH DAYS. IN ADDITION TO THE FRONT PROVIDING FORCING FOR SFC
BASED STORMS...APPEARS TO BE REASONABLE AGREEMENT THAT STRONG WAA
WILL FORM TO THE EAST OF THIS FRONT IN RESPONSE TO TRANSIENT SHORT
WAVE TROUGH OVERNIGHT TUESDAY. BELOW NORMAL TEMPS LIKELY WILL
CONTINUE ACROSS MUCH OF THE AREA THROUGH THE PERIOD...ESPECIALLY IN
THE EAST WHERE PROBABILITIES FOR PRECIPITATION AND LIKELY PLACEMENT
OF FRONTAL POSITION FAVOR COOLER TEMPS. CURRENT FORECAST IN
REASONABLE SHAPE HERE AND DID NOT MAKE ANY DRASTIC CHANGES.

THURSDAY-SATURDAY...NO CHANGES PLANNED ATTM.

JRM
&&

.AVIATION...
1135 PM MDT SAT AUG 6 2011

FOR THE 06Z TAFS...A CLUSTER OF THUNDERSTORMS CURRENTLY MOVING EASTWARD
ACROSS NE COLORADO SHOULD REMAIN NORTH OF THE TERMINALS OVER THE NEXT
FEW HOURS W/O FURTHER DEVELOPMENT SOUTHWARD. OVERNIGHT THERE IS A CHANCE
THAT REDUCED VIS MAY DEVELOP AT THE TERMINALS WITH LIGHT WINDS AND SURFACE
TEMPERATURES ALREADY ONLY ABOUT 4-7 DEGREES FROM DEWPOINT. ANY FOG/BR
WHICH DEVELOPS WILL BURN OFF RAPIDLY AFTER SUNRISE WITH CONTINUED LIGHT
SOUTHEAST WINDS THROUGH THE REMAINDER OF THE VALID PERIOD.

050
&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
NE...NONE.
CO...NONE.
&&
Hazardous weather outlook, Aug 7, 4:47 AM MDT, 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
447 AM MDT SUN AUG 7 2011

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-081430-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
447 AM MDT SUN AUG 7 2011 /547 AM CDT SUN AUG 7 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS THE AREA THIS
MORNING. A FEW SEVERE STORMS CAPABLE OF PRODUCING DAMAGING WIND
GUSTS...LARGE HAIL AND LOCALLY HEAVY RAIN ARE POSSIBLE BEFORE 9 AM
MDT (10 AM CDT).

THUNDERSTORMS WILL REDEVELOP ACROSS THE AREA THIS AFTERNOON AND
EVENING. SEVERE WEATHER IS ONCE AGAIN POSSIBLE WITH THESE
STORMS...WITH THE BEST CHANCE ALONG AND NORTH OF INTERSTATE 70. DAMAGING
WIND GUSTS...LARGE HAIL AND LOCALLY HEAVY RAINFALL WILL BE THE
PRIMARY THREATS. THERE IS A SMALL THREAT FOR TORNADOES LATE THIS
AFTERNOON AND EARLY THIS EVENING...MAINLY NORTH OF A HILL CITY TO
TRENTON LINE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE CHANCE FOR THUNDERSTORMS WILL CONTINUE ACROSS THE AREA THROUGH
MUCH OF THE WEEK. SEVERE THUNDERSTORMS WILL BE POSSIBLE EACH
AFTERNOON AND EVENING...WITH THE BEST CHANCE EXPECTED ON TUESDAY
AND TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS EXPECTED TODAY AND TONIGHT.

JRM

In the hours before

Special weather statement, Aug 7, 2:45 AM MDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
245 AM MDT SUN AUG 7 2011

COZ091-KSZ013-070915-
KIT CARSON COUNTY-SHERMAN-
245 AM MDT SUN AUG 7 2011

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR KIT CARSON COUNTY IN EAST CENTRAL COLORADO AND
SHERMAN COUNTY IN NORTHWEST KANSAS...

AT 241 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BURLINGTON...MOVING EAST AT 40 MPH.

PENNY TO NICKEL SIZE HAIL...BRIEF HEAVY RAINFALL...AND WINDS TO 50
MPH ARE EXPECTED WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.

&&

LAT...LON 3947 10178 3924 10173 3919 10232 3938 10237
TIME...MOT...LOC 0845Z 261DEG 35KT 3930 10221

050
Local storm report, Aug 7, 3:34 AM MDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
334 AM MDT SUN AUG 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0332 AM     TSTM WND GST     4 W GOODLAND            39.35N 101.78W
08/07/2011  M51 MPH          SHERMAN            KS   MESONET

&&

050
Local storm report, Aug 7, 3:48 AM MDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
348 AM MDT SUN AUG 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0336 AM     TSTM WND GST     GOODLAND                39.35N 101.71W
08/07/2011  M48 MPH          SHERMAN            KS   ASOS

&&

050
Special weather statement, Aug 7, 4:18 AM MDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
418 AM MDT SUN AUG 7 2011

COZ091-KSZ013-027-071030-
KIT CARSON COUNTY-SHERMAN-WALLACE-
418 AM MDT SUN AUG 7 2011

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR KIT CARSON COUNTY IN EAST CENTRAL COLORADO...
SHERMAN COUNTY IN NORTHWEST KANSAS AND WALLACE COUNTY IN WEST CENTRAL
KANSAS...

AT 417 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES SOUTH OF KANORADO...MOVING NORTHEAST AT
65 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.

&&

LAT...LON 3957 10174 3957 10169 3919 10146 3906 10207
      3922 10218
TIME...MOT...LOC 1019Z 222DEG 55KT 3924 10201

JRM
Local storm report, Aug 7, 4:36 AM MDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
436 AM MDT SUN AUG 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 AM     HAIL             GOODLAND                39.35N 101.71W
08/07/2011  M0.75 INCH       SHERMAN            KS   NWS EMPLOYEE

            MEASURED AT NWS OFFICE

&&

050

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 2:45 AM MDTSpecial Weather StatementGLDSherman30 min
Aug 7, 2:48 AM MDTSevere Thunderstorm WarningGLDSherman42 min
Aug 7, 3:20 AM MDTSevere Thunderstorm WarningGLDSherman40 min
Aug 7, 4:18 AM MDTSpecial Weather StatementGLDSherman12 min
Aug 7, 4:23 AM MDTSevere Thunderstorm WarningGLDSherman37 min
Aug 7, 5:27 AM MDTSpecial Weather StatementGLDThomas18 min
Aug 7, 5:40 AM MDTSevere Thunderstorm WarningGLDLogan, Thomas40 min
Aug 7, 6:38 AM MDTSpecial Weather StatementGLDGove22 min
Aug 7, 7:00 AM MDTSpecial Weather StatementGLDGove15 min
Aug 7, 7:16 AM MDTSpecial Weather StatementGLDGove14 min
Aug 7, 7:28 AM MDTSpecial Weather StatementGLDGove17 min
Aug 7, 7:33 AM MDTSpecial Weather StatementGLDGraham12 min

Nearby

Flash Flood Warnings in Kansas, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.